4 doctors weighed in:
What are the risks of overdosing on an albuterol inhaler?
4 doctors weighed in

Dr. Stanley Weiss
Internal Medicine - Oncology
1 doctor agrees
In brief: Besides overdosing..
Albuterol can relieve symptoms, but will not do anything to treat the underlying condition.
Anyone taking it frequently may be masking a serious underlying condition that needs treatment with "controller" type medications. Although frequent use may not lead to "overdosing, " the delay in appropriate treatment is dangerous & can sometimes prove fatal (due to progression of the underlying asthma.

In brief: Besides overdosing..
Albuterol can relieve symptoms, but will not do anything to treat the underlying condition.
Anyone taking it frequently may be masking a serious underlying condition that needs treatment with "controller" type medications. Although frequent use may not lead to "overdosing, " the delay in appropriate treatment is dangerous & can sometimes prove fatal (due to progression of the underlying asthma.
Dr. Stanley Weiss
Dr. Stanley Weiss
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees
In brief: Albuterol overdose
Albuterol overdose can cause hypokalemia(low pottasium level in blood)high or low blood pressure, cardiac arrythmia like irregular heart rhthm, in serious cases cardiac arrest and death.

In brief: Albuterol overdose
Albuterol overdose can cause hypokalemia(low pottasium level in blood)high or low blood pressure, cardiac arrythmia like irregular heart rhthm, in serious cases cardiac arrest and death.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Read more answers from doctors